# SDR MWEA96018

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, CIRCUIT BREAKER FOR LEFT OVEN POPPED.  RESET CB, POPPED AGAIN.  F/A REPORTS, SMELLING ELECTRICAL SMOKE.  REPLACED OVEN AND OPS CHECK GOOD.
